Dense pairs of o-minimal structures

Volume 157 / 1998

Lou van den Dries Fundamenta Mathematicae 157 (1998), 61-78 DOI: 10.4064/fm-157-1-61-78

Abstract

The structure of definable sets and maps in dense elementary pairs of o-minimal expansions of ordered abelian groups is described. It turns out that a certain notion of "small definable set" plays a special role in this description.

Authors

  • Lou van den Dries

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image